# SDR EE4Y2020062411477

- Difficulty date: June 24, 2020
- Submitted: June 24, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 63,399 hours, 22,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A33001147A311
- Condition: Scratched
- Location: Bs 787-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER FUSELAGE BETWEEN BS 787+11.25" AND BS 1016,STR 4L SKIN WITH SCRIBE LINES IN SEVERAL PLACES.IT WAS REPAIRED FOLLOWING REPAIR INSTRUCTIONS UNDER SERVICE REQUEST:4-4739952886 AND IAW EO COO-EO-2020-11331-R00.(REF JOB A1J004-2-136)
